AMS eContent Search Results
Matches for: msc=(92B99) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Daniel H. Rothman. Earth's carbon cycle: A mathematical perspective. Bull. Amer. Math. Soc. 52 (2015) 47-64.
Abstract, references, and article information   
View Article: PDF

[2] Y.-N. Young. Dynamics of a primary cilium in time-periodic flows. Contemporary Mathematics 628 (2014) 91-107.
Book volume table of contents   
View Article: PDF

[3] Martin Golubitsky and Ian Stewart. Nonlinear dynamics of networks: the groupoid formalism. Bull. Amer. Math. Soc. 43 (2006) 305-364. MR 2223010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society